# SDR MALA976042

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 098
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, MAIN CABIN DOOR HANDLE LIGHT ILLUMINATED ALONG WITH DOORS LIGHT.  PERFORMED QRH, MADE A VISUAL CHECK OF DOOR INDEXES, TOP INDEX WAS ALIGNED, BOTTOM INDEX WAS NOT.  FOLLOWED QRH, DECLARED EMERGENCY AND RETURNED TO CAK, LANDED WITH OUT FURTHER PROBLEMS.  MAINTENANCE CLEANED AND LUBED DOOR PINS AND MICROSWITCHES.  PERFORMED SWITCH CHECK IN ACCORDANCE WITH 52-70-00 OF MAINTENANCE MANUAL.  ALL CHECKS SATISFACTORY ON SWITCHES, LIGHTS, AND ALIGNMENT MARKS LINE UP.
